# SDR CALA9801131

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 806124
- Condition: Inoperative
- Location: Landing Gear
- Part time: 87,331 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN GEAR WAS RETRACTED AFTER TAKEOFF, ALL GEAR RED LIGHTS REMAINED ILLUMINATED.  THE AIRCRAFT WAS RETURNED TO GIG WHERE IT LANDED WITHOUT INCIDENT.  THE LANDING GEAR WAS SWUNG SEVERAL TIMES AND THE FAILURE COULD NOT BE DUPLICATED.  THE AIRCRAFT HAD A BRIEF HISTORY WITH THIS ANOMALY.  THE PROXIMITY CONTROL SWITCH UNIT WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.
